# SDR COMA0460071

- Difficulty date: January 19, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 13,937 hours, 13,669 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5839 STAB TRIM AND MACH TRIM DISENGAGED DURING FLIGHT.  COULD NOT DUPLICATE.  NO FAULT CODES IN COMPUTER.  OPERATIONAL CHECK NORMAL.
